i have a red itchy rash on hands and feet but after taking allergex it spread all over the body and scalp. now it peels off it looks like dandruf any idea what it is cause doctors don't know what it is?
From the symptoms the possibility of eczema needs to be ruled out. Allergic reaction is one of the important causes of eczema. Allergic reaction can occur to strong soaps, Solvents, chemicals, certain foods, food additives, plants, metals, cosmetics, even urine and faeces of some animals (dust mites).
Treatment includes avoidance of the allergen, oral antihistaminics; topical application of corticosteroids. You may try application of calamine on the affected site. It may work by soothing the skin.
Please seek an appointment with a dermatologist for your complete examination and for figuring out the allergen to which you have allergy.
I hope it helps. Take care and regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.